×

zbMATH — the first resource for mathematics

Injective stability for \(K_2\) of local rings. (English) Zbl 0299.18007

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Charles W. Curtis, Central extensions of groups of Lie type, J. Reine Angew. Math. 220 (1965), 174 – 185. · Zbl 0137.25701 · doi:10.1515/crll.1965.220.174 · doi.org
[2] R. Keith Dennis, Stability for \?\(_{2}\), Proceedings of the Conference on Orders, Group Rings and Related Topics (Ohio State Univ., Columbus, Ohio, 1972) Springer, Berlin, 1973, pp. 85 – 94. Lecture Notes in Math., Vol. 353.
[3] R. Keith Dennis and Michael R. Stein, \?\(_{2}\) of discrete valuation rings, Advances in Math. 18 (1975), no. 2, 182 – 238. · Zbl 0318.13017 · doi:10.1016/0001-8708(75)90157-7 · doi.org
[4] R. Keith Dennis and Michael R. Stein, The functor \?\(_{2}\): a survey of computations and problems, Algebraic \?-theory, II: ”Classical” algebraic \?-theory and connections with arithmetic (Proc. Conf., Seattle Res. Center, Battelle Memorial Inst., 1972) Springer, Berlin, 1973, pp. 243 – 280. Lecture Notes in Math., Vol. 342.
[5] Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1 – 62 (French). · Zbl 0261.20025
[6] John Milnor, Introduction to algebraic \?-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. · Zbl 0237.18005
[7] Michael R. Stein and R. Keith Dennis, \?\(_{2}\) of radical ideals and semi-local rings revisited, Algebraic \?-theory, II: ”Classical” algebraic \?-theory and connections with arithmetic (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 281 – 303. Lecture Notes in Math. Vol. 342.
[8] Michael R. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965 – 1004. · Zbl 0246.20034 · doi:10.2307/2373742 · doi.org
[9] Michael R. Stein, Surjective stability in dimension 0 for \?\(_{2}\) and related functors, Trans. Amer. Math. Soc. 178 (1973), 165 – 191. · Zbl 0267.18015
[10] Michael R. Stein, Relativizing functors on rings and algebraic \?-theory, J. Algebra 19 (1971), 140 – 152. · Zbl 0219.18007 · doi:10.1016/0021-8693(71)90123-2 · doi.org
[11] Richard G. Swan, Excision in algebraic \?-theory, J. Pure Appl. Algebra 1 (1971), no. 3, 221 – 252. · Zbl 0262.16025 · doi:10.1016/0022-4049(71)90020-X · doi.org
[12] J. Tits, unpublished; see [C, footnote 3].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.